Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 82, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The word problem and related results for graph product groups
K. J. Horadam.
Proc. Amer. Math. Soc. 82 (1981), 157-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609643
Minimal positive $2$-spanning sets of vectors
Daniel A. Marcus.
Proc. Amer. Math. Soc. 82 (1981), 165-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609644
Monotonicity conjecture on permanents of doubly stochastic matrices
Ko Wei Lih and Edward T. H. Wang.
Proc. Amer. Math. Soc. 82 (1981), 173-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609645
The $L^{2}$-norm of Maass wave functions
Robert A. Smith.
Proc. Amer. Math. Soc. 82 (1981), 179-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609646
On a certain group structure for polynomials
T. T. Moh.
Proc. Amer. Math. Soc. 82 (1981), 183-187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609647
The zero divisor problem for a class of torsion-free groups
A. I. Lichtman.
Proc. Amer. Math. Soc. 82 (1981), 188-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609648
Unibranched prime ideals and going down in PI rings
Phillip Lestmann.
Proc. Amer. Math. Soc. 82 (1981), 191-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609649
On extending characters
Paul Milnes.
Proc. Amer. Math. Soc. 82 (1981), 196-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609650
A linear, almost periodic equation with an almost automorphic solution
Russell A. Johnson.
Proc. Amer. Math. Soc. 82 (1981), 199-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609651
A remark on an example of R. A. Johnson
George R. Sell.
Proc. Amer. Math. Soc. 82 (1981), 206-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609652
Classes of $L^{1}$-convergence of Fourier and Fourier-Stieltjes series
Časlav V. Stanojević.
Proc. Amer. Math. Soc. 82 (1981), 209-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609653
On monogenic operators and measures
Z. Lipecki and D. Plachky.
Proc. Amer. Math. Soc. 82 (1981), 216-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609654
Inequalities for derivatives of polynomials with restricted zeros
Attila Máté.
Proc. Amer. Math. Soc. 82 (1981), 221-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609655
$C_{11}$ contractions are reflexive. II
Pei Yuan Wu.
Proc. Amer. Math. Soc. 82 (1981), 226-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609656
Absolute Riesz summability of Fourier series. I
G. D. Dikshit and C. S. Rees.
Proc. Amer. Math. Soc. 82 (1981), 231-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609657
On a problem of Doob about the fine topology and normal functions
J. S. Hwang.
Proc. Amer. Math. Soc. 82 (1981), 239-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609658
Results on bi-univalent functions
D. Styer and D. J. Wright.
Proc. Amer. Math. Soc. 82 (1981), 243-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609659
On a Stieltjes version of Gronwall’s inequality
Angelo B. Mingarelli.
Proc. Amer. Math. Soc. 82 (1981), 249-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609660
Some functions with a unique invariant mean
Michel Talagrand.
Proc. Amer. Math. Soc. 82 (1981), 253-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609661
Lie groups which admit flat left invariant metrics
John R. Herring and John J. O’Sullivan.
Proc. Amer. Math. Soc. 82 (1981), 257-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609662
On coverings of convex sets by translates of slabs
H. Groemer.
Proc. Amer. Math. Soc. 82 (1981), 261-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609663
A countable basis for $Σ^{1}_{2}$ sets and recursion theory on $ℵ_{1}$
Wolfgang Maass.
Proc. Amer. Math. Soc. 82 (1981), 267-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609664
A partition theorem for perfect sets
Andreas Blass.
Proc. Amer. Math. Soc. 82 (1981), 271-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609665
A proof of the Burkholder theorem for martingale transforms
T. Shintani.
Proc. Amer. Math. Soc. 82 (1981), 278-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609666
On countably generated $z$-ideals of $C(X)$ for first countable spaces
Attilio Le Donne.
Proc. Amer. Math. Soc. 82 (1981), 280-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609667
Distal homomorphisms of nonmetric minimal flows
D. McMahon and T. S. Wu.
Proc. Amer. Math. Soc. 82 (1981), 283-287
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609668
Spaces dominated by two-complexes
Sushil Jajodia.
Proc. Amer. Math. Soc. 82 (1981), 288-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609669
On the dimension of cubic $𝜇$-spaces
T. Mizokami.
Proc. Amer. Math. Soc. 82 (1981), 291-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609670
AR-maps obtained from cell-like maps
George Kozlowski, Jan van Mill and John J. Walsh.
Proc. Amer. Math. Soc. 82 (1981), 299-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609671
A pathological flow in the torus
Anatole Beck.
Proc. Amer. Math. Soc. 82 (1981), 303-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609672
A note on the Thom isomorphism
Mark Mahowald and Nigel Ray.
Proc. Amer. Math. Soc. 82 (1981), 307-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609673
Regularity conditions and intersecting hypergraphs
Peter Frankl.
Proc. Amer. Math. Soc. 82 (1981), 309-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609674
A short proof that a compact ordered space cannot be mapped onto a nonmetric product
W. Bula, W. Dębski and W. Kulpa.
Proc. Amer. Math. Soc. 82 (1981), 312-313
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609675
Correction to: “Reflexive modules over certain differential polynomial rings” [Proc. Amer. Math. Soc. 73 (1979), no. 3, 313–318;\ MR 80e:16002]
A. Haghany.
Proc. Amer. Math. Soc. 82 (1981), 314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 609676